# SDR GTIA2020100535373

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 16,527 hours, 7,414 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BEHIND CAPTAIN`S SEAT IS DISLODGED ON, CURRENTLY ON.  R & R CAPT SIDE EMERGENCY FLASHLIGHT ASSY.  OPS CHECK OK, IAW AMM 25-65-00.
